# SDR DXTA2022012455590

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 4,242 hours, 3,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERG LIGHT: EMERGENCY LIGHTS ALL COME ON WITH THE SWITCH IN THE ARM POSITION. THEY DO GO OFF WHEN IN THE SWITCH IS IN THE OFF POSITION. // SIGNOFF// POWERED UP AIRCRAFT AND EMERG LIGHTS COME ON IN ARM, OBTAINED A POWER CART AND TRIED TO CHARGE EMERG BATTERIES FOR ONE HOUR WITH POWER CART. GAINED ACCESS TO FORWARD AND AFT BATTERIES, PERFORMED FIM 33-50-00-810-801-A REVIEWED SL 505-33-0005 AND GAINED ACCESS TO BATTERIES. RECEIVED REPLACEMENT EMERG BATTERY PACKS. REMOVED THE #1 EMERG BATTERY P/N 64501..S-00 5/N 001132. INSTALLED A NEW UNIT P/N 7450LS-00 S/N 005997, REMOVED THE #2 EMERG BATTERY P/N 7450LS-00 S/N 005319. INSTALLED A NEW UNIT P/N 74SOLS S/N 005909. ACCOMPLLSHED THE SYSTEM BONDING CKS, SYSTEM OPS CKS & AJUSTMENT / TEST. ALL CHKS ARE NORMAL & NO FAULTS.  DISCHARGED EMERG-BATTERIES PER THE AMM & CHARGED EMERG·BATTERIES PER THE AMM. SYSTEM CHECKS ARE NORMAL & RESTORED ALL ACCESSES. WORK DONE WITH REF TO EMB PHENOM 300 AMM 33-52-01 & 33-52-00,
